# SDR C2XA02CL208

- Difficulty date: October 18, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Part serial: 1113
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YYZ FLIGHT 4015 THE CREW REPORTED A LANDING GEAR AURAL WARNING MESSAGE ON LANDING.  MAINTENANCE INSPECTED AND REPLACED THE AURAL WARNING UNIT AND THE FLAP SLECTOR LEVER.  OPERATIONAL CHECKS WERE GOOD.
